O.k so I have been to a million shrinks, on a million meds, for a million different things. I have terrible mood swings and don't know what is causing what anymore. I have been diagnosed with A.D.D, OCD. Bulimia (which I am recovering from and use to help my DEPRESSION and ANXIETY) I can be the most outgoing fun, artistic, energetic person one day and think nothing can get me down.I feel attractive, intelligent and fun. Then it is like a dark cloud passes over me and for either 1 hour, day or few days I can get soooo depessed nothing will make me feel better. Every negative emotion from anger to jealousy arises. I start fights with my husband and feel like everyone hates me and is out to get me. I feel fat, unworthy,alone, and cry until I can't even see. Then I'm fine.... Like nothing happened. I take Prozac and adderall which seems to help a bit, but when I have my "downs" nothing helps. Also it seems like 10 days before my period I am the worst. I can't see anyone and don't want to do anything. It is much worse than pms. Someone please help me! I am tired of feeling like I have 2 people inside of me!
Hello. While I am no Therapist or Pshchiatrist it certainly sounds like you have the highs and lows that go with Bipolar (I am Bipolar II and I have ADD and Panic Disorder and a Personality Disorder,and Anxiety Disorder all are just "Lables" quote,unquote.) What dosent sound like my Bipolar is the fact that you say you feel like everyone is out to get you which is known as "Paranoia" my father was a "Chronic Paranoid Schizophrenic and he also had Bipolar Disorder",he was hospitilized 14 times by the time I was 17 years old,at the time of his last hospitilization I had a nervous breakdown.Anyway back to your post,the Paranoia sounds more like Schizophrenia to me.Only a doc can give a true diagnosis,what you could do is begin to keep a journal and chart your moods,when you feel happy(high or manic) and when you feel sad (low or depressed) also note if anything seems to precede these episodes or trigger them,this would give a therapist a baseline to go by. I wish you luck,and hope this helps. When I was first diagnosed with BP I remember telling my husband and mother that I felt like I was 2 different people and that we were at a battle with one another.
Last edited by britjoshmattmom; 03-17-2005 at 07:46 PM.
I would definitely try and see a new dr. and explain EVERYTHING! It sounds like your meds are not quite doing the trick and whether they need to be changed or what, you need to talk to someone. There is no reason why you should have to go on suffering the way that you are. Please keep us informed and good luck! I just have to agree with one thing. I go from feeling like the most beautiful woman on the planet to the fattest, ugliest one, too! Doesn't it suck?? LOL! I hope you will go out and get the help that you deserve. Take care. Love, Lori
Hey~~it really does sound like you are bipolar. I'm bipolar I. it took them forever to finally diagnose me. i've been on several different meds, mostly antidepressants but that just threw me into a high of course, and didn't take care of the highs.... hoe this helps...
You sound quite alot like me and I think my problem is hormonal. I also feel very, very low, extremely irritable and in the depths of dispair basically (at certain times of the month I have recently noticed)but on the other hand have phases of extreme elation (but I wouldnt quite say 'manic'). I think it is highly likely that your problem is hormonal. I am 20 and I still feel like a teenager with my hormones! Do you get pimples as this may be a further indication of hormones. Im not pretending to know about this stuff but Im trying to make an educated guess. I think it is a mistake, also, to immediatley assume you have a mental problem and go on all these medications as they are probably messing you up even more than you were in the first place! I reckon its best not to go on medications unless you are really desperate and DEFINITE of what it is that is actually wrong with you. Doctors are just so ready to stick people on prozac its not funny.